# SDR 98ZZZX3432

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Web
- Part number: 52130409
- Condition: Cracked
- Location: Lt Trunnion
- Part time: 14,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE INSPECTION, FOUND CRACKS ON WEB ASSEMBLIES AROUND THE ATTACH BOLTS FOR THE NOSE GEAR TRUNNION BEARINGS.  POSSIBLY, SIDE LOADS ON NOSE GEAR DUE TO IMPROPER GROUND HANDLING PROCEDURES.
